Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 204, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 6, 2016, 8:43 PM CDT for Lincoln County, McPherson County, Nebraska. It was in force for 32 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 8:43 PM CDT (01:43 UTC)
- Expired
- Jul 6, 2016, 9:15 PM CDT
- In force
- 32 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 76 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 8:45 PM CDT | HAIL 1 | 2 N North Platte, NE | |
| Jul 6, 8:45 PM CDT | HAIL 1.75 | 11 Nne Hershey, NE | |
| Jul 6, 9:05 PM CDT | TSTM WND GST 68 | 5 N North Platte, NE | |
| Jul 6, 9:05 PM CDT | TSTM WND GST 72 | 5 N North Platte, NE | |
| Jul 6, 9:12 PM CDT | HAIL 1.5 | 3 N North Platte, NE | 70 MPH WINDS. |
| Jul 6, 9:14 PM CDT | TSTM WND GST 69 | 4 Nne North Platte, NE | |
| Jul 6, 9:15 PM CDT | TSTM WND GST 78 | 3 N North Platte, NE | |
| Jul 6, 9:15 PM CDT | HAIL 1.75 | 6 N North Platte, NE | VIA SOCIAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2862 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 28.9
The text
As transmitted.
281
WUUS53 KLBF 070143
SVRLBF
NEC111-117-070215-
/O.NEW.KLBF.SV.W.0204.160707T0143Z-160707T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 915 PM CDT
* AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
HERSHEY...OR 17 MILES NORTHWEST OF NORTH PLATTE...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...HERSHEY AND BIRDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4123 10122 4151 10106 4143 10071 4139 10071
4139 10060 4107 10075
TIME...MOT...LOC 0142Z 288DEG 37KT 4129 10103
HAIL...1.00IN
WIND...60MPH
$$
ET2 follow-up statements
339
WWUS53 KLBF 070147
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT WED JUL 6 2016
NEC111-117-070215-
/O.CON.KLBF.SV.W.0204.000000T0000Z-160707T0215Z/
MCPHERSON NE-LINCOLN NE-
847 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN MCPHERSON AND NORTHWESTERN LINCOLN COUNTIES...
AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
HERSHEY...OR 14 MILES NORTHWEST OF NORTH PLATTE...MOVING EAST AT 45
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...HERSHEY AND BIRDWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 22.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 169 AND 178.
HIGHWAY 83 BETWEEN MILE MARKERS 79 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4123 10122 4151 10106 4143 10071 4139 10071
4139 10060 4107 10075
TIME...MOT...LOC 0145Z 288DEG 37KT 4128 10098
HAIL...1.75IN
WIND...60MPH
$$
ET987
WWUS53 KLBF 070154
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT WED JUL 6 2016
NEC111-117-070215-
/O.CON.KLBF.SV.W.0204.000000T0000Z-160707T0215Z/
MCPHERSON NE-LINCOLN NE-
854 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN MCPHERSON AND NORTHWESTERN LINCOLN COUNTIES...
AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF NORTH PLATTE...MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE AND BIRDWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 22.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 176 AND 178.
HIGHWAY 83 BETWEEN MILE MARKERS 81 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4127 10116 4140 10112 4151 10106 4143 10071
4139 10071 4139 10060 4109 10074 4120 10104
TIME...MOT...LOC 0154Z 291DEG 39KT 4125 10085
HAIL...1.75IN
WIND...60MPH
$$
ETWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:53 PM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, Jul 6, 2:53 PM CDT, 5 hours 50 minutes before
Area Forecast Discussion National Weather Service North Platte NE 253 PM CDT WED JUL 6 2016 .SYNOPSIS... Issued at 204 PM CDT Wed Jul 6 2016 Upper air pattern continues a suppressed ridge across the southern conus with nearly zonal flow across the high plains. A trough/low is moving east near the Montana/Canadian border. At the surface a low was analyzed across northeast Wyoming with a warm front/stationary boundary to the southeast across the panhandle of Nebraska then curves east across southern Nebraska. A cold front trails from the low to the southwest. Temps this afternoon under mostly sunny skies have warmed into the mid 80s to the mid 90s, warmest to the southwest of the boundary across southwest Nebraska. && .SHORT TERM...(This evening through Thursday) Issued at 204 PM CDT Wed Jul 6 2016 Complex forecast tonight with a couple of area of concern for thunderstorms. First is the low as it pushes towards the Black Hills. Models in good agreement developing a complex near the hills then tracking the complex to the east southeast. The main uncertainty is how far to the south will the complex develop. At this time it looks likely to impact northern Nebraska and the SPC day 1 outlook update increase part of Nebraska and S Dakota into a moderate risk for severe weather. With good CAPE and 0-6km bulk shear of 50kts plus do not see a problem with storms becoming severe this evening. Winds are a major concern with significant winds gusts of 80 mph or higher possible. Another area will be along the stalled boundary over the panhandle as it drifts east. Models keep the activity more isolated and with less moisture to work with this seems probable. Both hail and winds will be concern with these storms. Radar already showing returns to the north and west and expect this activity to only grow over the late afternoon hours. Overnight, as the main focus shifts east, activity should diminish. Models continue to linger some activity post frontal across northern Nebraska into tomorrow. Will include low pops however not having a high confidence of the activity continuing. Would not be surprised if the morning activity is really just stratus and little shower activity as the better lift is contained to the north in the Dakotas. .LONG TERM...(Thursday night through Wednesday) Issued at 204 PM CDT Wed Jul 6 2016 Models in good agreement in mid and near term and have good confidence in the forecast. Surface high pressure will build into western Nebraska over night with clear skies and light and variable winds on Thursday. Lows in the 50s and 60s. H5 ridge builds back into western Nebraska on Friday as surface high pressure moves east and southerly upslope flow begins. Highs in the 80s. Slight chance pops retained through the evening from southwest into northern Nebraska either side of a highway 61 line. Heating of the day forcing at 700mb and weak low level jet to combine for isolated to widely scattered precipitation. Saturday a warm front will lift to the northeast over western Nebraska and temperatures will rise back into the 90s. Isolated thunderstorms along trough axis through the afternoon over the Nebraska panhandle and spreading east over night as low level jet develops. Sunday afternoon chances increase as upper closed low moves into central Idaho and heights begin to fall over the northern plains. Good moisture advection in southerly flow. Trough will focus thunderstorms over the panhandle through the afternoon and moving east followed by surface cold front Sunday night. Cooler Monday and Tuesday with thunderstorm chances over eastern portions of the forecast area as upper low moves northeast from central Idaho into south central Canada. Highs around 90 on Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1249 PM CDT Wed Jul 6 2016 Thunderstorms, some severe, expected to impact the region this evening and overnight, especially across northern Nebraska and the KVTN terminal. A complex of storms are expected to fire across the Black Hills this afternoon then track E/SE into northern Nebraska. Current timing for impact to KVTN will be 23z into 03z, however this could be shifted an hour or two. Also could see some thunderstorms along the dry line over western Nebraska which will drift eastward. Models are in less agreement with coverage of storms along the dry line. This would impact the KLBF terminal and will include a VCTS due to lower confidence. Activity pushes east overnight with VFR conditions across southwestern Nebraska. Models develop some stratus in the wake of the complex across northern Nebraska. Will include in the KVTN forecast, however this will need to be monitored closely. && .HYDROLOGY... Issued at 204 PM CDT Wed Jul 6 2016 North Platte River at Lewellen dropped a little more this morning to 7.37 feet and have a higher confidence river will remain below the minor flood stage of 7.5 feet. Still could see a slight rise depending on evening rainfall, however forecast keeps level at or below 7.4 feet. Thus the flood advisory was canceled in favor of a river statement for elevated flows but no flooding. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Masek HYDROLOGY...Masek
Hazardous weather outlook, Jul 6, 3:28 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT WED JUL 6 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-072030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT WED JUL 6 2016 /228 PM MDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. THE RISK IS GREATEST ALONG AND NORTH OF A LINE FROM FROM VALENTINE TO AINSWORTH AND ONEILL WHERE WIND GUSTS TO 80 MPH MAY DEVELOP. HAIL TWO INCHES OR LARGER IN DIAMETER IS POSSIBLE ACROSS NORTHERN SHERIDAN COUNTY. AN ISOLATED TORNADO MAY FORM BETWEEN VALENTINE AND GORDON. EXTREME INSTABILITY WILL PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS ELSEWHERE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. WIND DAMAGE AND LARGE HAIL ARE THE THREAT IN THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY THROUGH TUESDAY. STORM COVERAGE IS EXPECTED TO BE MOSTLY ISOLATED. THE RISK OF SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jul 6, 7:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND GST 2 SE SPRINGVIEW 42.80N 99.72W
07/06/2016 E60 MPH KEYA PAHA NE PUBLIC
&&
CBUTTLERLocal storm report, Jul 6, 8:02 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO 15 SE ARTHUR 41.42N 101.49W
07/06/2016 ARTHUR NE TRAINED SPOTTER
ESTIMATED LOCATION.
&&
SJACOBSLocal storm report, Jul 6, 8:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TORNADO 15 SW TRYON 41.40N 101.15W
07/06/2016 MCPHERSON NE TRAINED SPOTTER
&&
SJACOBSLocal storm report, Jul 6, 8:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND GST 12 N STUART 42.77N 99.14W
07/06/2016 E60 MPH HOLT NE PUBLIC
&&
CBUTTLERLocal storm report, Jul 6, 8:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 4 NE SUTHERLAND 41.20N 101.07W
07/06/2016 M1.75 INCH LINCOLN NE PUBLIC
&&
SJACOBSLocal storm report, Jul 6, 8:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 7 N TRYON 41.66N 100.94W
07/06/2016 E70 MPH MCPHERSON NE PUBLIC
HAIL INCH HAIL WITH THE WIND.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 29 min |
| Jul 6, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 47 min |
| Jul 6, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 29 min |
| Jul 6, 7:16 PM CDT | Tornado Warning | LBF | Cherry | 29 min |
| Jul 6, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 30 min |
| Jul 6, 7:39 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 36 min |
| Jul 6, 7:44 PM CDT | Tornado Warning | LBF | Arthur, McPherson | 31 min |
| Jul 6, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| Jul 6, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 60 min |
| Jul 6, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Hooker, McPherson | 29 min |
| Jul 6, 8:14 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 31 min |
| Jul 6, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 19 min |
| Jul 6, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Thomas | 29 min |
| Jul 6, 8:59 PM CDT | Special Weather Statement | LBF | Holt | 31 min |
| Jul 6, 9:01 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jul 6, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 28 min |
| Jul 6, 9:11 PM CDT | Special Weather Statement | LBF | Frontier, Hayes | 49 min |
| Jul 6, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 34 min |
| Jul 6, 9:14 PM CDT | Special Weather Statement | LBF | Brown | 46 min |
| Jul 6, 9:26 PM CDT | Special Weather Statement | LBF | Custer | 49 min |
| Jul 6, 9:29 PM CDT | Special Weather Statement | LBF | Holt | 46 min |
| Jul 6, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 13 min |
| Jul 6, 9:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 36 min |
| Jul 6, 9:45 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 30 min |
| Jul 6, 10:06 PM CDT | Special Weather Statement | LBF | Frontier | 39 min |
| Jul 6, 10:07 PM CDT | Special Weather Statement | LBF | Custer | 23 min |
| Jul 6, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 32 min |
| Jul 6, 10:42 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 20 min |
| Jul 7, 12:10 AM CDT | Special Weather Statement | LBF | Brown, Rock | 50 min |
| Jul 7, 12:25 AM CDT | Special Weather Statement | LBF | Brown, Rock | 50 min |
| Jul 7, 1:20 AM CDT | Special Weather Statement | LBF | Holt, Rock | 40 min |
| Jul 7, 6:22 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 53 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.